Multiple orthogonal polynomials on the unit circle. Normality and recurrence relations

  1. Cruz-Barroso, R. 1
  2. Mendoza, C.D. 1
  3. Orive, R. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España


Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 2015

Volume: 284

Pages: 115-132

Type: Article

DOI: 10.1016/J.CAM.2014.11.004 SCOPUS: 2-s2.0-84939245846 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus